July '02 | briefing | mail | don't say this | flakers' jargon | flaker creativity | articles | other places | archives | send mail | ed dewke | legal stuff | order | search | 2001 Ed Dewke

Flaking Less Than a Year — Trying Soriatane
from Nan E.

Ed:  I, too, have this not so congenial problem.  I’ve not been plagued as long as you have — for me it’s been about nine months.  My left foot looked like I needed to be in a leper colony.  I went to a dermatologist.

We tried it all. Creams, etc.  Now I am on Soriatane, the capsule.  Soooo expensive.

Well, it does work, but somehow more plaques have appeared.  Thin but there where there had not been any.  And the red blotches on legs were still there.

My six children maintain that I should try to be less stressed.  Relax.  I agree, but life doesn’t allow this freedom, especially for over-the-hill-plus seniors living on under-the-hill incomes.  Hah! 

I do admire your humor and I am definitely going to support your income and buy your book.  You really have it bad and I am sad for you. 

I read in the NPF Bulletin that people do have a social problem.  Indeed — like at a public pool while trying to swim for exercise — like not going without trousers or stockings so the patches of redness do not show....

Sir, I thank you for your attitude.  You inspire me.  Sorry I will not be able to meet you personally at the convention.  God's Blessings on YOU and YOURs.  I do hope something comes up soon — and inexpensively — to help fix our immune systems.  Most Sincerely, -Nan E.

*****

Ed’s Response:  I’m delighted to make your acquaintance, Nan, but sorry it had to be because you started flaking 9 months ago.  I’m guessing that, because your derm had you try all sorts of topicals, you haven’t been on the Soriatane for more than a few week.  (Nine months is just not enough time to have tried more than a few of the alternatives.)  If that’s right, I hope you have more improvement to look forward to.  I haven’t tried Soriatane (yet), so I’ve no experience with it specifically, but every other systemic I’ve used has taken several months to reach peak effectiveness.

Stay in touch, Nan.  -Ed

This Month's Mail | Archives

www.flakehq.com